# SDR AU000129

- Difficulty date: January 4, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Condition: Lack Of Lube
- Location: Landing Gear Ret
- Component: Landing Gear Ret
- Stage of operation: DE
- How discovered: V
- Nature of condition: O, J
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT MAIN LANDING GEAR DOWNLOCK PIVOT BOLTS STIFF DUE TO LACK OF LUBRICATION.
